RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lyubarskii, M G

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:38
Abstract pages:192
Full texts:128

http://www.mathnet.ru/eng/person49552
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1985
1. M. G. Lyubarskii, “An analogue of Floquet's theorem”, Dokl. Akad. Nauk SSSR, 281:5 (1985),  1044–1047  mathnet  mathscinet  zmath
1984
2. Yu. P. Bliokh, V. I. Karas, M. G. Lyubarskii, I. N. Onishchenko, Ya. B. Fainberg, “On the theory of the interaction between a heavy-current relativistic electron beam and magnetized plasma waveguide”, Dokl. Akad. Nauk SSSR, 275:1 (1984),  56–59  mathnet
1979
3. M. G. Lyubarskii, “Dichotomy of linear extensions of dynamical systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 6,  72–74  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:6 (1979), 76–79
1973
4. M. G. Lyubarskii, “A generalization of the Floquet–Ljapunov theorem”, Dokl. Akad. Nauk SSSR, 213:4 (1973),  780–782  mathnet  mathscinet  zmath
1972
5. M. G. Lyubarskii, “The extension of Favardís theory to the case of a system of linear differential equations whose coefficients are unbounded and almost periodic in the sense of Levitan”, Dokl. Akad. Nauk SSSR, 206:4 (1972),  808–810  mathnet  mathscinet  zmath
6. M. G. Lyubarskii, “Analytic Levitan almost periodic functions”, Dokl. Akad. Nauk SSSR, 206:3 (1972),  529–531  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020